ADVIL COLD & SINUS OTC
Generic Name and Formulations:
Ibuprofen 200mg, pseudoephedrine HCl 30mg; coated-caplets; liqui-gels.
Pfizer Consumer Healthcare
Indications for ADVIL COLD & SINUS:
Nasal congestion, sinus pressure, headache, minor aches and pains, fever.
Take with food. 1–2 caplets every 4–6hrs; max 6 caplets/24hrs.
<12yrs: not recommended.
Aspirin allergy. Immediately before or after cardiac surgery. During or within 14 days of MAOIs.
Increased risk of severe stomach bleeding (esp. ≥60yrs old). History of GI disorders (eg, heartburn, bleeding ulcers). Increased risk of heart attack or failure, and stroke. Hypertension. Heart disease. Recent stroke. Liver cirrhosis. Renal disease. Asthma. Thyroid disease. Diabetes. GI or urinary obstruction. Reevaluate if fever persists or worsens >3 days or nasal congestion lasts >7 days. Elderly. Pregnancy (avoid during 3rd trimester). Nursing mothers.
Hypertensive crisis with MAOIs. β-blockers may increase the pressor effects of sympathomimetics. Caution with diuretics. Avoid aspirin, pseudoephedrine-containing products, other pain relievers or nasal decongestants. Increased risk of GI bleed with anticoagulants, corticosteroids, other OTC or Rx NSAIDs, ≥3 alcoholic drinks/day, or prolonged use.
NSAID + sympathomimetic.
Nervousness, dizziness, insomnia, GI upset/bleed, symptoms of heart problems or stroke (eg, trouble breathing, feel faint, slurred speech), redness, swelling, allergic reactions; discontinue if occur.
Caplets—20, 40; Liqui-Gels—32
Renal and Urology News Articles
Sign Up for Free e-newsletters
NEPHROLOGY & UROLOGY NEWS
- Acute Kidney Injury (AKI)
- Chronic Kidney Disease (CKD)
- Contrast Nephropathy
- Cardiovascular Disease (CVD)
- Diabetic Nephropathy
- End-stage Renal Disease (ESRD)
- Lupus Nephritis
- Peritoneal Dialysis
- Secondary Hyperparathyroidism (SHPT)